# SDR REXA2018070600612

- Difficulty date: July 6, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 25,041 hours, 16,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE VOLUME KNOB MISSING. REMOVED AND REPLACED MEGAPHONE IAW AMM 25-61-14. PERFORMED OPS TEST. OPS TEST GOOD. A/C OK FOR SVC.
